# SDR 2007UALA01661

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 58,324 hours, 34,166 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN HAS 2.5 INCH CRACK AT STA 942 ABOVE STR 24L.   [06-22-07]   MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED HFEC INSPECTION. NO DEFECTS. ACOMPLISHED BHEC INSPECTION. NO DEFECTS. FABRICATED AND INSTALLED REPAIR PER EVA 70311 AND 70311A.
